A NUMERICAL STUDY OF DISCRETE EUCLIDEAN POLYAKOV SURFACES

JURKIEWICZ J, KRZYWICKI A, Petersson B (1986)
Physics Letters B 168(3): 273-278.

Journal Article | Published | English

No fulltext has been uploaded

Author
; ;
Publishing Year
ISSN
PUB-ID

Cite this

JURKIEWICZ J, KRZYWICKI A, Petersson B. A NUMERICAL STUDY OF DISCRETE EUCLIDEAN POLYAKOV SURFACES. Physics Letters B. 1986;168(3):273-278.
JURKIEWICZ, J., KRZYWICKI, A., & Petersson, B. (1986). A NUMERICAL STUDY OF DISCRETE EUCLIDEAN POLYAKOV SURFACES. Physics Letters B, 168(3), 273-278.
JURKIEWICZ, J., KRZYWICKI, A., and Petersson, B. (1986). A NUMERICAL STUDY OF DISCRETE EUCLIDEAN POLYAKOV SURFACES. Physics Letters B 168, 273-278.
JURKIEWICZ, J., KRZYWICKI, A., & Petersson, B., 1986. A NUMERICAL STUDY OF DISCRETE EUCLIDEAN POLYAKOV SURFACES. Physics Letters B, 168(3), p 273-278.
J. JURKIEWICZ, A. KRZYWICKI, and B. Petersson, “A NUMERICAL STUDY OF DISCRETE EUCLIDEAN POLYAKOV SURFACES”, Physics Letters B, vol. 168, 1986, pp. 273-278.
JURKIEWICZ, J., KRZYWICKI, A., Petersson, B.: A NUMERICAL STUDY OF DISCRETE EUCLIDEAN POLYAKOV SURFACES. Physics Letters B. 168, 273-278 (1986).
JURKIEWICZ, J, KRZYWICKI, A, and Petersson, Bengt. “A NUMERICAL STUDY OF DISCRETE EUCLIDEAN POLYAKOV SURFACES”. Physics Letters B 168.3 (1986): 273-278.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Sources

Inspire 219200

Search this title in

Google Scholar